Hi- I have been on cymabalta for about two months. Every time I increased I felt worse. When I got about to 60 ml my condition was unbearable. My doctor determined that Cymbalta is making me worse. I am now trying to gradually get off Cymbalta but it is really rough. I have had to go to ER twice now. I have really bad convulsions in my legs arms and whole body. I shake a lot, it is difficult for me to get food or drink up to my mouth. My pain is also extremely bad. My doctor finally gave me vicodin which I am to take for a short period of time to get off it. Sometimes the pain is so bad I curl up into a ball, shaking and crying. It is hard for me to understand what other people say to me its like I'm in an alternate reality. Has anyone else gone thru Cymabalta withdraw? If so do you have any advice or encouragment for me? Im feeling rather depressed because I cant do much at all. I'm very scared to try a new drug like Lyrica because I don't want to relive this nightmere I'm in.View Thread
Thanks for the encouragement I try to find joy in simple things everyday. For instance seeing a cardinal in the backyard makes me smile. Even though I can't do very much I can still try to enjoy little things.View Thread
I am having a really rough time lately. I am feeling worse each day. I haven't been able to do very much besides watch t.v. Even reading makes my headaches worse. I am on cymbalta and I just moved up from 30 to 60 ml. How do you get through your rough patches? What do you do to keep yourself from getting bored when you can't do much?View Thread
I've been having constant extreme headaches that won't go away. The pain is so severe that I have a lot of trouble speaking. It is really difficult for me to form words and even harder to make a coherent sentence. It has been really bad like this for the past week. Sometimes it freaks people out and they avoid me. This just increases my feelings of isolation and makes me lonely. Its also really hard for me to concentrate on things. I'm a college student who was forced to live at home this semester due to fibromyalgia. I'm taking two online classes but I haven't been able to do much hw because I can't think clearly. I feel like I'm falling behind in my hw which frustrates me more. It seems like there isn't a lot in my control. I went to the doctor today and he prescribed me migraine medicine hopefully that will help ASAP. I hope everyone else out there is finding help for their pain too!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.